# SDR DALA2024020801681

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 74,034 hours, 34,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: STAGE II/III DAMAGE TOLERANCE EVALUATION REQUIRED FOR REPAIR INS TALLED AT FR1 BULKHEAD VERTICAL POST. FOLLOW ON ACTION IS REQUIR ED AS PER ER/A 615368-14. C/A: ER/A 615368-14 TO BE REVISED WITH UP-ISSUE STAGE II/III APPROVAL PRIOR TO 6 MONTH ( 182 DAYS ) AFTER SECTION I ELSE REMOVE A/C F ROM SERVICE. ASSOCIATED ER/A 14-615368 ADDED FOR AC 3261. (LP: 0190270)
